Forced oscillations in systems with hysteresis nonlinearities
Doklady Akademii Nauk, Tome 292 (1987) no. 5, pp. 1078-1082
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_292_5_a11,
author = {A. M. Krasnosel'skii},
title = {Forced oscillations in systems with hysteresis nonlinearities},
journal = {Doklady Akademii Nauk},
pages = {1078--1082},
year = {1987},
volume = {292},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_292_5_a11/}
}
A. M. Krasnosel'skii. Forced oscillations in systems with hysteresis nonlinearities. Doklady Akademii Nauk, Tome 292 (1987) no. 5, pp. 1078-1082. http://geodesic.mathdoc.fr/item/DAN_1987_292_5_a11/